Repositorio de producción científica de la Universidad de Sevilla

Conjugacy problem for braid groups and Garside groups

 

Advanced Search
 
Opened Access Conjugacy problem for braid groups and Garside groups
Cites

Show item statistics
Icon
Export to
Author: Gonçalves Soares Franco, Nuno María
González-Meneses López, Juan
Department: Universidad de Sevilla. Departamento de álgebra
Date: 2003-08-01
Published in: Journal of Algebra, 266 (1), 112-132.
Document type: Article
Abstract: We present a new algorithm to solve the conjugacy problem in Artin braid groups, which is faster than the one presented by Birman, Ko and Lee. This algorithm can be applied not only to braid groups, but to all Garside groups (which include finite type Artin groups and torus knot groups among others).
Cite: Gonçalves Soares Franco, N.M. y González-Meneses López, J. (2003). Conjugacy problem for braid groups and Garside groups. Journal of Algebra, 266 (1), 112-132.
Size: 281.4Kb
Format: PDF

URI: http://hdl.handle.net/11441/42281

DOI: 10.1016/S0021-8693(03)00292-8

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)